# SDR DALA201805213489

- Difficulty date: May 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 83,470 hours, 37,878 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR AFT PINTLE PIN HAS PITTING WITH RUST IN RADIUS OF HEAD.  REMOVED AND REPLACED PINTLE PIN.
